The dangers of taking Tylenol for your headaches
By: Darrell Castle
The summer heat and lack of proper hydration can result in some horrible headaches – I’ve fallen victim to many of these. How do YOU deal with them though?
Do you tough them out? Do you go lay down or go to sleep? Or do you take some sort of pain reliever?
If you take pain reliever to remedy your headaches, it’s important to choose the right one. And it’s not because one is necessarily more effective than the other, but it’s because one is known to be far more DANGEROUS than the other.
I’m talking about Tylenol, the household name that’s been linked to serious liver damage and deaths.
Acetaminophen, the active ingredient in Tylenol, is to blame for such damages. A large enough dose of Acetaminophen can be toxic and cause acute liver failure, which is why extra-strength Tylenol is something I recommend you completely avoid. And, if you take Tylenol, be aware of the warning signs of Acetaminophen overdose, like:
- digestive problems
If your liver’s been damaged by Acetaminophen, it can take a while for the symptoms to appear. However, when you do begin to notice them, seek medical attention immediately.
You should also reach out to an experienced attorney because you may be entitled to compensation for damages. Darrell Castle & Associates has investigated Tylenol and would love to talk to you. You can call us at (901) 327-1212 to speak to an attorney and schedule a free consultation, or you can fill out one of our contact forms on this page.
Tylenol isn’t the only dangerous drug out there wrecking innocent people’s lives. Here’s more information on some other ones.